| Catalog Number |
DLX-45541-VPSB |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "picc nurse was placing picc line on patient using vps g4 when a blue bullseye showed on the screen but 20cm of catheter was out of the patient.After an x-ray, the picc tip of show n to be located at the subclavian vein.Picc nurse confirmed that the line was not in a artery.Patient was unharmed during the procedure." the patient's current condition is reported as "fine".